Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Feeling pressure and pain in foo and thigh. Took Nurofen. What should I do?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
Last night I could hardly walk upstairs as I put my right foot down the pressure was painful in the front of my thigh and perhaps hip area. I am a very active person and never rarely have pain. I have been crown green bowling Tues, Wed Thurs but I do that all the time. The pain is front and left of the top part of my leg. I live on my own so being active for me is vital. I took Nurofen last night and slept well not much pain lying or sitting down only walking and turning round and mainly up and down stairs when putting pressure on my right foot. Just would like to know what I should to or not do to make it better.
Posted Mon, 15 Jul 2013 in Bones, Muscles and Joints
Answered by Dr. Nsah Bernard 1 hour later
Hello XXXXX,

Thanks for posting on XXXXXXX

I am pleased to be able to assist you with your health query,

You are likely suffering from a wear and tear injury of one of your thigh muscles which probably occurred due to aging. It will be best if you considered seeing an orthopedic specialist despite relief so that the actual extend of the injury can be established and perhaps the most cost effective treatment established for you.
At your level, you can try ice pack, antiinflammatory pommade for muscle massage and continue taking nurofen so long as the pain is there. Then find sometime to visit a doctor as you might be dealing with a ruptured ligament which will require surgical intervention.

Hope this helps and wish you the best. Let me know if you have any further questions.
Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor